# SDR BB05082

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 098C00210
- Condition: Malfunctioned
- Location: Mlg
- Part time: 35,227 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL  FLT 365  EN-ROUTE CLT TO FLL - AFTER TAKE-OFF, AND UPON GEAR RETRACTION, RECEIVED EICAS MESSAGE "GEAR DOOR" WITH THE GEAR HANDLE UP.  ALSO, THE LEFT GEAR DOOR LIGHT ILLUMINATED.  HOWEVER, THE GEAR AMBER LIGHT AND ALL GREEN LIGHTS WERE EXTINGUISHED.  THE CREW CYCLED THE GEAR, AND ALL INDICATIONS RETURNED TO NORMAL.  FLIGHT CONTINUED TO FLL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR UPLOCK OPERATED SEQUENCING VALVE.  OPERATIONALLY AND LEAK CHECKED OK.
